# SDR 2002UALA00125

- Difficulty date: January 19, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 41,080 hours, 21,352 cycles
- Engine: Ge CFM56*
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE VERTICAL STABILIZER LEFT HAND AFT MAIN ATTACH LUG HAS RUST BETWEEN LUG FACE AND ATTACH "T" CHORD FITTING AT STATION 1088 & LBL 10.   MAJOR REPAIR ACCOMPLISHED.  SPOT FACED LUG TO REMOVE DAMAGE. ROTO PEENED ALODINED PRIMED AND PAINTED.
